Title: Sensitivity Analysis for Nonlinear Mathematical Models. Numerical Experience Sensitivity Analysis for Nonlinear Mathematical Models. Numerical Experience
Authors: SALTELLI AndreaSOBOL I.m.
Citation: Matematicheskoe Modelirovanie vol. 7 no. 11 p. 16-28
Publication Year: 1995
JRC N°: JRC11279
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC11279
Type: Articles in Journals
Abstract: Abstract not available
JRC Institute:Joint Research Centre Historical Collection

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.